# SDR CALA9800346

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5.75 INCH CRACK IN RT WING OUTBOARD MIDFLAP OUTBOARD END AT BOTTOM SKIN.  A .75 INCH CRACK WAS FOUND IN LT WING OUTBOARD MIDFLAP OUTBOARD END AT BOTTOM SKIN.  REPAIRS WERE INSTALLED IAW ECRA 5750-02810.
